Alert archive / Alaska / Blizzard Warnings in 2009
Blizzard Warning 46, NWS Anchorage, AK
NWS Anchorage, AK issued this blizzard warning at Nov 21, 2009, 2:46 PM AKST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2009, 2:46 PM AKST (23:46 UTC)
- Expired
- Nov 22, 2009, 10:00 AM AKST
- In force
- 19 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK42 PAFC 212346 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 246 PM AKST SAT NOV 21 2009 AKZ155-221430- /X.UPG.PAFC.BZ.A.0032.091122T1200Z-091122T2100Z/ /X.NEW.PAFC.BZ.W.0046.091122T1000Z-091122T1900Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 246 PM AKST SAT NOV 21 2009 ...BLIZZARD WARNING IN EFFECT FROM 1 AM TO 10 AM AKST SUNDAY ALONG THE COAST... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM AKST SUNDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A LOW PRESSURE SYSTEM MOVING INTO THE BERING SATURDAY WILL BRING WINDS AND SNOW TO THE KUSKOKWIM DELTA SATURDAY EVENING INTO SUNDAY MORNING. NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. VISIBILITIES SHOULD BE REDUCED TO ONE QUARTER MILE IN BLOWING SNOW ALONG THE COAST. THE WINDS WILL DIMINISH AND VISIBILITY WILL IMPROVE BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ161-221400- /X.NEW.PAFC.BZ.W.0046.091122T0600Z-091122T1400Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 246 PM AKST SAT NOV 21 2009 ...BLIZZARD WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 AM AKST SUNDAY ALONG THE WESTERN CAPES... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM AKST SUNDAY ALONG THE WESTERN CAPES. A LOW PRESSURE SYSTEM MOVING INTO THE BERING SATURDAY WILL BRING WINDS AND SNOW TO THE WESTERN CAPES OF BRISTOL BAY SATURDAY NIGHT. NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. VISIBILITIES SHOULD BE BE REDUCED TO ONE QUARTER MILE IN BLOWING SNOW AS A RESULT. THE WINDS WILL DIMINISH AND VISIBILITY WILL IMPROVE BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ195-221400- /X.NEW.PAFC.BZ.W.0046.091121T2346Z-091122T1400Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 246 PM AKST SAT NOV 21 2009 ...BLIZZARD WARNING IN EFFECT UNTIL 5 AM AKST SUNDAY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 5 AM AKST SUNDAY. A WEATHER FRONT ASSOCIATED WITH A STRONG LOW IN THE SOUTHERN BERING SEA HAS STALLED OVER THE PRIBILOF ISLANDS AND WILL REMAIN OVER THE AREA THROUGH MOST OF THE NIGHT. NORTHEAST WINDS 35 TO 45 MPH AND VISIBILITIES FREQUENTLY REDUCED TO ONE QUARTER MILE OR LESS SHOULD ALSO PERSIST THROUGH THE NIGHT. VISIBILITIES MAY IMPROVE FOR A SHORT WHILE IN A BREAK BETWEEN SNOW BANDS BUT THE BREAK WILL BE SHORT LIVED WITH CONDITIONS RETURNING TO BLIZZARD WITHIN AN HOUR OR TWO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$
3 follow-up statements
000 WWAK42 PAFC 220911 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1211 AM AKST SUN NOV 22 2009 AKZ195-221015- /X.CAN.PAFC.BZ.W.0046.000000T0000Z-091122T1400Z/ PRIBILOF ISLANDS- INCLUDING THE CITY OF...SAINT PAUL 1211 AM AKST SUN NOV 22 2009 ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE BLIZZARD WARNING. PRECIPITATION HAS TAPERED TO SNOW SHOWERS...WITH SOME AREAS OF BLOWING SNOW. HOWEVER BLIZZARD CONDITIONS ARE NO LONGER EXPECTED...AS THE AREA OF LOW PRESSURE OVER THE EASTERN BERING CONTINUES TO SLOWLY DRIFT AWAY FROM HE PRIBILOF ISLANDS EARLY THIS MORNING. $$ AKZ155-221900- /X.CON.PAFC.BZ.W.0046.091122T1000Z-091122T1900Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 1211 AM AKST SUN NOV 22 2009 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 AM AKST THIS MORNING FOR ALONG THE COAST... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 AM AKST THIS MORNING. A LOW PRESSURE SYSTEM OVER THE EASTERN BERING IS BRINGING STRONG WINDS WINDS AND SNOW TO THE KUSKOKWIM DELTA. NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. VISIBILITIES SHOULD BE REDUCED TO ONE QUARTER MILE IN FALLING AND BLOWING SNOW ALONG THE COAST. THE WINDS WILL DIMINISH AND VISIBILITY WILL IMPROVE BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ161-221400- /X.CON.PAFC.BZ.W.0046.000000T0000Z-091122T1400Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 1211 AM AKST SUN NOV 22 2009 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AKST EARLY THIS MORNING ALONG THE WESTERN CAPES... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AKST EARLY THIS MORNING. A LOW PRESSURE SYSTEM OVER THE EASTERN BERING IS BRINGING STRONG WINDS AND SNOW TO THE WESTERN CAPES OF BRISTOL BAY. NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. VISIBILITIES SHOULD BE BE REDUCED TO ONE QUARTER MILE IN FALLING AND BLOWING SNOW AS A RESULT. THE WINDS WILL DIMINISH AND VISIBILITY WILL IMPROVE BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$
000 WWAK42 PAFC 221036 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 136 AM AKST SUN NOV 22 2009 AKZ155-221900- /X.CON.PAFC.BZ.W.0046.000000T0000Z-091122T1900Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 136 AM AKST SUN NOV 22 2009 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 AM AKST THIS MORNING... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 AM AKST THIS MORNING. A LOW PRESSURE SYSTEM OVER THE EASTERN BERING IS BRINGING STRONG WINDS WINDS AND SNOW TO THE KUSKOKWIM DELTA. NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. VISIBILITIES SHOULD BE REDUCED TO ONE QUARTER MILE OR LESS IN FALLING AND BLOWING SNOW. THE WINDS WILL DIMINISH AND VISIBILITY WILL IMPROVE BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$ AKZ161-221400- /X.CON.PAFC.BZ.W.0046.000000T0000Z-091122T1400Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 136 AM AKST SUN NOV 22 2009 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AKST EARLY THIS MORNING ALONG THE WESTERN CAPES... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 AM AKST EARLY THIS MORNING. A LOW PRESSURE SYSTEM OVER THE EASTERN BERING IS BRINGING STRONG WINDS AND SNOW TO THE WESTERN CAPES OF BRISTOL BAY. NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. VISIBILITIES SHOULD BE BE REDUCED TO ONE QUARTER MILE IN FALLING AND BLOWING SNOW AS A RESULT. THE WINDS WILL DIMINISH AND VISIBILITY WILL IMPROVE BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$
000 WWAK42 PAFC 221335 WSWALU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 435 AM AKST SUN NOV 22 2009 AKZ161-221445- /X.CAN.PAFC.BZ.W.0046.000000T0000Z-091122T1400Z/ BRISTOL BAY- INCLUDING THE CITIES OF...KING SALMON...DILLINGHAM...NAKNEK... PILOT POINT 435 AM AKST SUN NOV 22 2009 ...BLIZZARD WARNING FOR THE WESTERN CAPES IS CANCELED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE BLIZZARD WARNING. WINDS HAVE SUBSIDED AND VISIBILITIES HAVE IMPROVED EARLY THIS MORNING ALONG THE WESTERN CAPES. BLIZZARD CONDITIONS ARE NO LONGER EXPECTED. $$ AKZ155-221900- /X.CON.PAFC.BZ.W.0046.000000T0000Z-091122T1900Z/ KUSKOKWIM DELTA- INCLUDING THE CITIES OF...BETHEL...HOOPER BAY...NUNIVAK ISLAND 435 AM AKST SUN NOV 22 2009 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 AM AKST THIS MORNING... A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 10 AM AKST THIS MORNING. A LOW PRESSURE SYSTEM OVER THE EASTERN BERING IS BRINGING STRONG WINDS AND SNOW TO THE KUSKOKWIM DELTA. NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED...MAINLY ALONG THE COAST. VISIBILITIES SHOULD BE REDUCED TO ONE QUARTER MILE OR LESS IN FALLING AND BLOWING SNOW. THE WINDS WILL DIMINISH AND VISIBILITY WILL IMPROVE BY LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITE-OUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. ALL TRAVEL AND OUTDOOR ACTIVITY IS STRONGLY DISCOURAGED. && $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this blizzard warning went out at Nov 21, 5:25 AM AKST, 9 hours 21 minutes earlier.
Area forecast discussion, Nov 21, 5:25 AM AKST, 9 hours 21 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
525 AM AKST SAT NOV 21 2009
.ANALYSIS AND UPPER LEVELS...
IN THE UPPER-LVLS A TROF IS PRESENT OVER THE BERING/ALEUTIANS AND
OVER THE GULF OF AK...WITH A RIDGE NESTLED IN BETWEEN THROUGH SW AK
AND THE AKPEN. A SHORTWAVE IS TRAVERSING BRISTOL BAY AND MOVING
NORTHEAST TOWARDS THE SUSITNA VALLEY. AT THE SURFACE A LOW SOUTH OF
MIDDLETON ISLAND IN THE GULF OF AK IS MOVING EAST AND FILLING. A
SERIES OF STORM-FORCE LOWS ARE IN THE BERING SEA. ONE LOW JUST NORTH
OF ATTU IS MOVING SOUTHEAST AND FILLING. THE OTHER WHICH IS JUST
NORTH OF ATKA IS MOVING EAST AND SLIGHTLY DEEPENING.
.MODEL DISCUSSION...
MODELS ARE SATISFACTORILY CAPTURING THE MAJOR FEATURES ACROSS THE
AOR. THE LOW SOUTH OF MIDDLETON ISLAND THIS MORNING WILL CONTINUE TO
MOVE EAST AND WEAKEN...EVENTUALLY DISSIPATING OVER THE SE GULF DURING
THE DAY SUNDAY. THE WEAKENING LOW OVER THE FAR WESTERN ALEUTIANS WILL
MOVE SOUTHEAST TODAY AND DISSIPATE AS IT SLIPS INTO THE NORTH PACIFIC
EARLY SUNDAY MORNING TO THE WEST OF ADAK. THE OTHER LOW TO THE NORTH
OF ADAK THIS MORNING WILL MOVE EAST AND APPROACH THE COAST OF BRISTOL
BAY ON MONDAY. THE ENERGY FROM THE DISSIPATING LOW OVER THE WESTERN
ALEUTIANS LOOKS TO HELP DEEPEN THE TROF IN THE BERING...AND ALSO
SLIGHTLY DEEPEN THE LOW HEADED TOWARDS BRISTOL BAY. A STORM FORCE LOW
IS DEVELOPING OVER THE NORTH PACIFIC...AND MODELS MOVE THIS INTO THE
SOUTHERN GULF SUNDAY NIGHT AND UP TOWARDS THE KENAI PENINSULA ON
MONDAY. NAM APPEARS A BIT OF AN OUTLIER IN ROTATING IT UP TOO FAR TO
THE EAST. MORNING FORECAST PACKAGE LEANS MORE ON THE GFS THROUGH THE
MID-RANGE PERIOD WITH A TRANSITION TO THE EC FOR THE LONG TERM PERIOD
BASED ON SATISFACTORY INITIALIZATION AND CONSISTENCY.
.SHORT TERM FORECAST...
.SOUTHCENTRAL...
LIGHT SNOW THROUGH THE MATANUSKA VALLEY AND ANCHORAGE BOWL SATURDAY
AS SHORTWAVE APPROACHES FROM THE WEST...AND THEN TAPERING OFF AS THE
MOISTURE FROM THE FEATURE MOVES EAST INTO THE COPPER RIVER BASIN AND
PRINCE WILLIAM SOUND SATURDAY EVENING. A STEADIER PRECIPITATION LOOKS
TO OVERSPREAD KODIAK ISLAND AND UPSLOPE AREAS OF THE SUSITNA VALLEY
ON SUNDAY AS MOISTURE AHEAD OF THE STORM-FORCE LOW MOVES INTO THE
ZONE. WARMER AIR WITH THIS LOW WILL TRANSITION SNOW TO RAIN ALONG
COASTAL AREAS OF THE KENAI PENINSULA...EASTERN KODIAK ISLAND AND
PRINCE WILLIAM SOUND AS THE PRECIPITATION CONTINUES SUNDAY INTO
MONDAY. EASTERLY 850 MB FLOW WILL HELP TO DOWNSLOPE AND RETARD
ACCUMULATING SNOWS OVER THE ANCHORAGE BOWL AND MAT-SU VALLEY ON
SUNDAY AND MONDAY...WITH MOSTLY CLOUDY CONDITIONS EXPECTED WITH
PERHAPS A FEW FLURRIES OR BRIEF SNOW SHOWERS.
.SOUTHWEST...
SNOW AND RAIN WITH THE LOW ROTATING THROUGH THE CENTRAL AND EASTERN
BERING. ARCTIC AIR STILL PREDOMINANT OVER THE KUSKOWIM DELTA/VALLEY
AND INTERIOR BRISTOL BAY WHERE SNOW LOOKS TO OVERSPREAD FROM WEST TO
EAST SATURDAY NIGHT INTO SUNDAY. STRONG WINDS ALONG THE NORTHERN
PERIPHERY OF THE LOW WILL AID IN BLOWING SNOW...WHICH COMBINDED WITH
THE FALLING SNOW MAY YIELD BLIZZARD CONDITIONS ALONG THE KUSKOWIM
DELTA COAST OVERNIGHT SATURDAY THROUGH EARLY SUNDAY. IN THE WARMER
AIR FURTHER SOUTH...SNOW WILL MIX WITH AND CHANGE OVER TO RAIN ACROSS
THE AKPEN AS THE SYSTEM WORKS EAST...AND THEN TRANSITION TO SNOW
AGAIN AS THE REMNANT LOW ENTERS BRISTOL BAY ON MONDAY.
.BERING SEA/ALEUTIANS...
NUMEROUS RAIN AND SNOW SHOWERS IN THE WAKE OF THE BERING LOWS OVER
THE REGION. STORM-LEVEL WINDS DIMINISHING OVER CENTRAL AND WESTERN
MARINE ZONES SATURDAY EVENING AS THE FAR WESTERN BERING LOW WEAKENS
AND DISSIPATES. RAIN/SNOW OVERSPREADING THE PRIBILOFFS...SATURDAY AND
TRANSITIONING BACK TO SNOW/SNOW SHOWERS AS THE LOW PASSES TO THE
SOUTH. GUSTY NORTH-NORTHWEST WINDS AIDING WITH AREAS OF BLOWING SNOW
THROUGH MONDAY...THOUGH WITH LESS AVAILABLE PRECIPITATION...BELIEVE
CONDITIONS WILL NOT REACH BLIZZARD CRITERIA WITH THIS SYSTEM OVER THE
PRIBILOFFS.
.LONG TERM FORECAST...
STAYING ACTIVE IN THE GULF AND BERING THROUGH LATE NEXT WEEK AS
PROGRESSIVE PATTERN ESTABLISHES OVER THE AOR. FORECAST CONFIDENCE IN
THE LONG RANGE REMAINS POOR DUE TO TIMING ISSUES WITH SYSTEMS AND
LESS THAN STELLAR MODEL CONSISTENCY. MORE SEASONABLE TEMPERATURES
HOWEVER AS ARCTIC AIR REMAINS OVER THE INTERIOR OF AK.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...BLIZZARD WATCH...155
MARINE...STORM...352 172 175 176
GALE...351 412 413 414 150 155 160 165 170 171 179 180 185
HEAVY FREEZING SPRAY...160 180 185
JAM NOV 09The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 4:00 PM AKST | Gale Warning | AFC | 12 hr | |
| Nov 20, 4:00 PM AKST | Gale Warning | AFC | 3 days | |
| Nov 20, 4:00 PM AKST | Small Craft Advisory | AFC | 12 hr | |
| Nov 20, 4:00 PM AKST | Small Craft Advisory | AFC | 36 hr | |
| Nov 20, 10:05 PM AKST | Storm Warning | AFC | 18 hr | |
| Nov 20, 10:45 PM AKST | Small Craft Advisory | AFC | 17 hr | |
| Nov 21, 4:00 AM AKST | Gale Warning | AFC | 12 hr | |
| Nov 21, 4:00 AM AKST | Gale Warning | AFC | 8 days | |
| Nov 21, 4:00 AM AKST | Small Craft Advisory | AFC | 24 hr | |
| Nov 21, 4:00 AM AKST | Storm Warning | AFC | 36 hr | |
| Nov 21, 4:00 AM AKST | Storm Warning | AFC | 12 hr | |
| Nov 21, 4:55 AM AKST | Blizzard Watch | AFC | 10 hr |
Nearby
Blizzard Warnings in Alaska, 2009Every blizzard warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.